# SDR FDEA2020050860902

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 73,268 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N157048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AREA L1 DOOR STA. 365 TO 375 LBL 60 CORROSION ON FLOOR SUPPORT BEAM REMOVED CORROSION ON FLOOR SUPPORT AT COCKPIT AREA L1 DOOR STA. 365 TO 375 LBL 60  AND FOUND IT OUT OF LIMITS IAW SRM  51-10-02-0G AND 53-00-51-1A FIG 101 DET III,   REMOVED AND REPLACED BY FABRICATION FLOOR SUPPORT IAW SRM B757 51-40-05, 51-40-02   AND DWG 141N5170 REV F
